Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 811
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 
     

  Article Access Statistics

Year : 2015 | Volume:  5 | Issue Number:  1 | Page:  55-57

DISPATCHES

Pancreatic ascariasis with periampullary carcinoma
Arulprakash S, Sahu Manoj Kumar, Dutta Amit Kumar, Joseph A, Chandy George M

Number of times this article was viewed 3465
Number of times this article has been printed  from the site 45
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article